Research Repository

Integral Inequalities on Infinite Intervals

Dragomir, Sever S and Barnett, Neil S (2006) Integral Inequalities on Infinite Intervals. Demonstratio Mathematica, 39 (3). pp. 507-514. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.


Inequalities concerning the distance between a function and some integrals on infinite intervals are given.

Item Type: Article
Uncontrolled Keywords: ResPubID10907, integral inequalities, infinite intervals
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 24 Apr 2012 02:40
Last Modified: 06 Sep 2012 07:10
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar